Show simple item record

AuthorHaase, Markusdc.contributor.author
Date of accession2019-09-13T10:27:40Zdc.date.accessioned
Available in OPARU since2019-09-13T10:27:40Zdc.date.available
Date of first publication2003dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordGeneral frameworkdc.subject
KeywordUnbounded operatorsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHHolomorphic functionsdc.subject.lcsh
LCSHFunctional calculusdc.subject.lcsh
TitleA general framework for holomorphic functional calculidc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2003source.volume
Source - Issue8source.issue
Source - Year2003source.year
Source - From page190source.fromPage
Source - To page208source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record